# SDR CALA0500250

- Difficulty date: July 31, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N19621
- Make and model: Boeing 737524
- Aircraft serial: 27334
- Aircraft time: 30,145 hours, 16,308 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 654642945
- Condition: Corroded
- Location: Nr 2 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE NR 2 FLAP TRACK CORRODED IN THE AFT LOWER HOLE WHERE THE TRANSMISSION IS ATTACHED.  THE AREA WAS REWORKED IAW CMM 57-53-15.
